Health knowledge made personal
Join this community!
› Share page:

Is this anxiety or something more?


Posted by Kris C.

About a month ago after I woke up out of a dead sleep with a panic attack, I noticed a tingling sensation, more like a tightening on my right cheek, temple and eye. Went to my doctor and was sent for a CT scan which came back fine. I still have the tingling. It seems to let up or even disappear when I take Ativan. Also since Im a stylist I stand on my feet alot and also have back and neck problems. Ive been in the business for 17 years. I was thinking of trying chiropractic therapy cause it may be a pinched nerve, Idont know. but my stress level is high and I always have to remind myself to relax my shoulders and jaw. So any advice would help. Thanks in advance.
 
Answers (1)
Sort by: Newest first | Oldest first
Ian Health Maven
It may be anxiety related, or it could be muscular, possibly even neurological, Kris.

Unfortunately, the fact that the symptoms stop after taking Ativan (lorazepam) doesn't help as benzodiazepines are also used to treat muscular and neurological disorders.

Stress and anxiety can definitely produce your symptoms but that doesn't mean that they are. Being on your feet for long periods may also be a cause, so could chemical exposure, though this is only a guess as I don't know if products used in your occupation are still as dangerous as they were in decades past. Only a thorough workup is going to provide a definitive answer. A CT scan alone is, IMO, not sufficient. 

Best wishes

Ian





NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: